Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sore vagina, after 3 time sex - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sexually Transmitted Diseases
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions
User :   I had sex 2 days ago. By the 3rd time, my vagina began selling and getting sore. Today, my vagina is still sore, so I inserted a Nystatin suppository to soothe the discomfort. When I removed the dispenser, I noticed a yellowish mucus-looking substance inside the dispenser. I couldn't tell if is was semen or mucus. It had been about 6 weeks since I had intercourse, so I am unsure if the soreness was due to this, or maybe a sign of something else. I really need to know if it sounds like I should see a doctor.
                                                                 
                                                                 
                                                                 
Doctor :   Hello.
User :   hello
Doctor :   Let me read your query.
User :   what type of Dr are you?
Doctor :   GP.
User :   ok
User :   I meant swelling
Doctor :   Give me your age?
User :   39
Doctor :   Ok.
Doctor :   Do you have any other associated symptoms?
Doctor :   like fever,
User :   there appears to be a somewhat yellowish stain/disharge in my undies as well now
Doctor :   pain abdomen.
User :   no, not at all
Doctor :   Pain/burning sensation during urination .
User :   just the soreness..which could ave been from too much sex i suppose
Doctor :   Ok.
User :   nom the urination is fine..just when I wipe or sit I feel the soreness
Doctor :   Is this the first time you are facing such problem?
User :   well, when we had sex the last time....about 6 weeks ago,,,same thing
Doctor :   Ok.
Doctor :   How long did that symptoms last?
Doctor :   did you take any medication last time?
User :   i shave my vagina so I thought maybe vaginitis from the razor...used the Nystatin 15 days and was fine
Doctor :   Ok.
Doctor :   Do you have any menstrual problems?
User :   now I'm thinking maybe he gave me trych or something.... he swears he hasn't beem with anyone else, but who knows
User :   none at att..menstrual is fine
Doctor :   Ok.
User :   the symptoms went away after maybe 3-5 days before
Doctor :   Ok.
User :   but I continued the inserts...i had those on reserve at pharmacy
User :   any ideas?
Doctor :   Do you have itching sensation?
User :   nope...
Doctor :   Ok.
Doctor :   About the discharge,
Doctor :   how much was it?
User :   only in the tube, but I can see a bit in undies....yellowish, not a heep, but some
Doctor :   Is it recurrent?
User :   last time it was almost greenish
Doctor :   Ok.
User :   no, last time and now are the only issues I've had like this
User :   excepy for yeast infections..which is y I have the nystatin on reserve
Doctor :   Is the discharge present all the time?
User :   just noticed it today...48 hrs later
User :   that is y I didn't know if it was semen
Doctor :   One episode right?
User :   yes
Doctor :   any foul smelling?
User :   well, vagina smells like sex..so yes...
Doctor :   Ok.
User :   i attributed that to what I thought was semen
User :   not a horrible smell, just like....sex..not fishy
Doctor :   Ok.
Doctor :   It could probably be a case of infection.
User :   caused by.....him?
Doctor :   get a blood examination and urine examination.
Doctor :   bacteria or fungus.
User :   ok...sexually transmitted...
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor